# SDR DALA12015793159

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 27,599 hours, 14,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6ABC INOPERATIVE. REPAIRED CONNECTOR.
